JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   June 2013 Playroom (http://www.justmommies.com/forums/f1882-june-2013-playroom/)
-   -   Period? (http://www.justmommies.com/forums/f1882-june-2013-playroom/2667452-period.html)

Hopeful2BMommy July 23rd, 2013 11:20 AM

Period?
 
My bleeding had seemed to be ending. It was super light and orangey. Then, it suddenly turned bright red and looks like a period. It's not heavy like my periods usually are and I only have slight cramping. I took the depo provera shot before leaving the hospital so I don't know if that would effect it. My already low milk supply is much less than usual. Is this my period?

navywifey2003 July 23rd, 2013 11:29 AM

Re: Period?
 
It can be and with the effect on your milk supply its possible. Anything that is still within 6 weeks is usually still considered pp bleeding. However I know Lisa has her period back and she just passed the 6 weeks. It's likely to that the depo may have contributed to your low milk supply as well. I've never heard them starting birth control before leaving after delivery, that's interesting. It might be especially with the start of bc that makes it more likely.

QueenCrafty July 23rd, 2013 11:36 AM

I did read that Depo should wait until after 6 weeks pp because it can affect milk supply if given prior. As for a dip in supply with AF, I did experience this the first few months but not after that

Hopeful2BMommy July 23rd, 2013 12:06 PM

Re: Period?
 
If the shot is what caused my low milk supply, could it go up after the 3 months? Or is it just going to be low forever? My doctor recommended the shot so I figured it was fine. He knew I was breastfeeding :(

TeresaV July 23rd, 2013 12:18 PM

Re: Period?
 
On a side note, be really careful with Depo. I was on it for years until one of my doctors asked me if I was aware of how it affects calcium depletion. No one ever told me, and I guess it was my bad for not researching it beforehand. It is recommended to not be on it for more than two years, which sucks, because I LOVED it!

Hopeful2BMommy July 23rd, 2013 12:19 PM

Re: Period?
 
I probably won't get it again.

navywifey2003 July 23rd, 2013 01:13 PM

Re: Period?
 
It's possible that it can once it clears your system. I'm more surprised they gave it before 6 weeks pp.

Joanne Nicole July 23rd, 2013 06:28 PM

Re: Period?
 
Another side note about Depo... I gained 30 lbs after the first shot, and DD was conceived several weeks before I was due to go back for the next shot.


All times are GMT -7. The time now is 04:59 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.